MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE
Model Number GF-UCT180
Medical Device Problem Codes Detachment of Device or Device Component (2907); Scratched Material (3020); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the ultrasound gastrovideoscope for a separate issue.During the initial evaluation of the device, the pink rubber was cut, adhesive was missing at the forceps and at the light guide cover and there are scratches on the light guide lens cement.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the pink rubber was cut, adhesive was missing at the forceps and at the light guide cover and there are scratches on the light guide lens cement.Based on the results of the investigation, the probable cause was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE
Common Device Name
ULTRASOUND GASTROVIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50944763
Report Number3002808148-2026-34308
Device Sequence Number21220484
Product Code ODG
UDI-Device Identifier04953170356339
UDI-Public04953170356339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGF-UCT180
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown